| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D6a:unknown h6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).
Event or Problem Description
The reporter stated that a 12.6mm vticm5_12.6 implantable collmer lens of -9.00/2.0/093 (sphere/cylinder/axis) was implanted into the patients right eye (od).Residual refractive surprise was reported.Lens possibly implanted upside down.Lens remains implanted.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
B5 - the reporter stated that a 12.6mm vticm5_12.6 implantable collamer lens of -9.00/2.0/093 (sphere/cylinder/axis) was implanted into the patients right eye (od).Residual refractive surprise was reported.Lens possibly implanted upside down.Lens was explanted on an unknown date.H3 - device evaluation: the lens was returned in a specimen cup.Visual inspection found haptic torn.
Additional Manufacturer Narrative
Claim #: (b)(4).
Additional Manufacturer Narrative
H3 - device evaluation: dimensional inspection found the lens to be within specifications.Functional inspection found the lens did not meet original values measured at the time of manufacturing.H6 - type of investigation 3331 - device history record (dhr) review: based on the results of the investigation, all released devices from the associated work order(s), including the suspected device, have been manufactured within established process parameters and there is no indication that the manufacturing and processing of the device contributed to the complaint issue.Claim #: (b)(4).